Volume 24, Number 1
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 24 (2006), pp. 1-8.

Preview Full PDF 617 2305 Abstract

Jin Huang & Tao Lu

J. Comp. Math., 24 (2006), pp. 9-18.

Preview Full PDF 601 2286 Abstract

Zhimin Zhang Ahmed Naga

J. Comp. Math., 24 (2006), pp. 19-24.

Preview Full PDF 615 2250 Abstract

Mingming Li, Youlin Shang Liansheng Zhang

J. Comp. Math., 24 (2006), pp. 25-32.

Preview Full PDF 588 2178 Abstract

Bingsheng He, Lizhi Liao Xiaoming Yuan

J. Comp. Math., 24 (2006), pp. 33-44.

Preview Full PDF 656 2244 Abstract

Quandong Feng Yifa Tang

J. Comp. Math., 24 (2006), pp. 45-58.

Preview Full PDF 614 2243 Abstract

Hongying Man Zhongci Shi

J. Comp. Math., 24 (2006), pp. 59-80.

Preview Full PDF 594 2233 Abstract

Wensheng Chen, Chen Xu Wei Lin

J. Comp. Math., 24 (2006), pp. 81-90.

Preview Full PDF 574 2269 Abstract

A. Araújo, J.A. Ferreira & P. Oliveira

J. Comp. Math., 24 (2006), pp. 91-102.

Preview Full PDF 594 2170 Abstract

Ling Guo, Jianguo Huang Zhongci Shi

J. Comp. Math., 24 (2006), pp. 103-112.

Preview Full PDF 597 2297 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard